I took two pills last night at 6pm and it's now 1pm the next day and still having diarrhea and cramping. When will it wear off?
Dulcolax is a stimulant laxative used to relieve occasional constipation. It takes approximately 6 to 8 hours to produce its effects. The medication is metabolized in the body and roughly half is removed in 16 hours, with half of the remaining medicine removed after each consecutive 16 hours time frame. The diarrhea effect is a listed side effect and varies with each individual.
As the medication level drops the stimulant effect will diminish. Some bulking food items like bananas, apples or pasta may help slow the diarrhea naturally.
- Dulcolax Information for Consumers
- Dulcolax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dulcolax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Feb 2014 • 2 answers
Updated 7 Jun 2015 • 1 answer
Dulcolax - I took 3 pills at 11am. Now have diarrhea and nausea vomiting. When can I expect this to?
Updated 18 Nov 2015 • 1 answer
Dulcolax - I took Dulcolax a 1:00 pm and went at 7:00 am. Is that it or will it continue to affect..
Updated 13 Oct 2018 • 1 answer
Dulcolax - I took the pill at about 2 pm and didnt get results till 8 pm but now Im basically making
Posted 16 days ago • 0 answers